MAUDE Adverse Event Report: FH INDUSTRIE TELEGRAPH; TELEGRAPH DRILL WITH AO CONNECTION D2,5 L60

FH INDUSTRIE TELEGRAPH; TELEGRAPH DRILL WITH AO CONNECTION D2,5 L60
Catalog Number 250855
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Performing intramedullary nailing of a long open fracture of the upper third of the humerus.Use of a short nail locked with two proximal screws and a distale screw.During surgery the drill was used and then sent to the sterilisation department.The sterilisation department noticed that the distal end of the drill was missing.The operating theatre performed a contol x-ray, during which the tip was not found.It is impossible to determine with certainty that the tip has not remained in the patient's body.
 
Event or Problem Description
Performing intramedullary nailing of a long open fracture of the upper third of the humerus.Use of a short nail locked with two proximal screws and a distal screw.During surgery the drill was used and then sent to the sterilisation department.The sterilisation department noticed that the distal end of the drill was missing.The operating theatre performed a control x-ray, during which the tip was not found.It is impossible to determine with certainty that the tip has not remained in the patient's body.
 
Event or Problem Description

Brand Name
TELEGRAPH
Common Device Name
TELEGRAPH DRILL WITH AO CONNECTION D2,5 L60
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
hind chouibani
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key23534331
Report Number3003898228-2025-00004
Device Sequence Number13046665
Product Code HSB
UDI-Device Identifier03661489508554
UDI-Public03661489508554
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K023241
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250855
Device Lot NumberSM53023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer10/24/2025
10/24/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/20/2026
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown